# SDR SWAA2021040756984

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140AF FWD ATTACH ANGLE THAT ATTACHES TO FWD BULKHEAD PANEL DISTORTED AND CRACKED / REPLACED AFT CARGO PIT FLOOR ANGLE; ATTACHES TO FWD BULKHEAD PANEL IAW IPC 25-52-10-19
